# SDR VNAA0212017

- Difficulty date: December 11, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 10,019 hours, 9,674 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVING A LAV SMOKE CAS MESSAGE DURING FINAL THERE WAS NO SMOKE, JUST AN ERRONEOUS MESSAGE.  MAINTENANCE CONTROL AND THE CREW DEFERRED THE LAV SMOKE DETECTION SYSTEM WITH 26-3 CODE C.
